# SDR CA100526001

- Difficulty date: May 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Condition: Malfunctioned
- Location: Mlg
- Part time: 22,311 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR DOWN SELECTION, ONLY 3 RED LIGHTS, RECYCLED SAME. ATTEMPTED NORMAL DOWN SELECTION AT BASE, 3 RED AGAIN ONLY.  CONDUCTED ALTERNATE GEAR EXTENSION SUCCESSFULLY.  NOSEWHEEL STEERING HAD DROPPED OUT TWICE ON TAXI AND RESET ON DEPARTURE AT BASE PREVIOUSLY.  ACFT LANDED SAFELY AT APPROX 18:00. MX " HYD SELECTOR VALVE REPLACED IAW AMM 32-30-41, NO DEFECTS EVIDENT, NOSE WHEEL STEERING CHECKED OK DURING TAXI."
